# SDR WX0A2021063073749

- Difficulty date: June 29, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N239NV
- Make and model: Airbus A320-214
- Aircraft serial: 2144
- Aircraft time: 60,455 hours, 22,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 060684
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACKS 10WL,11WL,12WL AND 13WL FAILED BATTERY TEST. / R&R'D EMERGENCY LIGHT BATTERY PACKS 10WL,11WL,12WL AND 13WL REF AMM 33-51-38 PB-401. OPS CHECK GOOD."
